Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 477, NWS Tulsa, OK

July 5, 2008Franklin County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 5, 2008, 7:11 PM CDT for Franklin County, Madison County, Arkansas. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2008, 7:11 PM CDT (00:11 UTC)
Expired
Jul 5, 2008, 8:15 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Franklin County, AR, Madison County, AR

What was reported inside it

TimeReportWhereRemark
Jul 5, 7:12 PM CDTTSTM WND DMG3 Nnw Saint Paul, ARNUMEROUS LARGE TREE LIMBS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2832 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2832 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060011
SVRTSA
ARC047-087-060115-
/O.NEW.KTSA.SV.W.0477.080706T0011Z-080706T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 815 PM CDT

* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR JAPTON...MOVING SOUTHEAST AT
  13 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WITTER...SAINT
  PAUL...PETTIGREW...BOSTON AND CASS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3577 9351 3576 9352 3576 9368 3567 9368
      3562 9383 3593 9389 3601 9370 3585 9351
      3583 9351 3582 9350
TIME...MOT...LOC 0011Z 321DEG 11KT 3592 9376

$$
4 follow-up statements
000 
WWUS54 KTSA 060033
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT SAT JUL 5 2008

ARC047-087-060115-
/O.CON.KTSA.SV.W.0477.000000T0000Z-080706T0115Z/
FRANKLIN AR-MADISON AR-
732 PM CDT SAT JUL 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...

AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR 
JAPTON...MOVING SOUTHEAST AT 13 MPH.  ADDITIONAL SEVERE 
THUNDERSTORMS WERE LOCATED NEAR SAINT PAUL...MOVING SOUTHEAST AT 10 
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WITTER...
COMBS...BRASHEARS...SAINT PAUL...BOSTON...DUTTON...PETTIGREW...
REDDING...CASS...TURNERS BEND...BARNES...ARBAUGH AND TAFT.

THESE STORMS ARE LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3577 9351 3576 9352 3576 9368 3567 9368
      3562 9383 3593 9389 3601 9370 3585 9351
      3583 9351 3582 9350
TIME...MOT...LOC 0032Z 321DEG 11KT 3594 9379

$$
000 
WWUS54 KTSA 060050
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT SAT JUL 5 2008

ARC047-087-060115-
/O.CON.KTSA.SV.W.0477.000000T0000Z-080706T0115Z/
FRANKLIN AR-MADISON AR-
750 PM CDT SAT JUL 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAPTON TO TAFT...MOVING SOUTHEAST AT 13 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...REDDING...
WITTER...BARNES...TAFT...BOSTON...DUTTON...PETTIGREW AND ARBAUGH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3577 9351 3576 9352 3576 9368 3567 9368
      3562 9383 3593 9389 3601 9370 3585 9351
      3583 9351 3582 9350
TIME...MOT...LOC 0050Z 321DEG 11KT 3591 9378 3573 9371

$$
000 
WWUS54 KTSA 060105
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT SAT JUL 5 2008

ARC047-087-060115-
/O.CON.KTSA.SV.W.0477.000000T0000Z-080706T0115Z/
FRANKLIN AR-MADISON AR-
805 PM CDT SAT JUL 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COMBS TO REDDING...MOVING SOUTH AT 13 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASS...TURNERS
BEND AND BARNES.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3576 9368 3567 9368 3562 9383 3593 9389
      3593 9385 3577 9364
TIME...MOT...LOC 0105Z 009DEG 11KT 3581 9387 3566 9377

$$
000 
WWUS54 KTSA 060116
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT SAT JUL 5 2008

ARC047-087-060126-
/O.EXP.KTSA.SV.W.0477.000000T0000Z-080706T0115Z/
FRANKLIN AR-MADISON AR-
816 PM CDT SAT JUL 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES EXPIRED AT 815 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM AS IT MOVES SOUTHEAST AT 10 MPH.

LAT...LON 3576 9368 3567 9368 3562 9383 3593 9389
      3593 9385 3577 9364
TIME...MOT...LOC 0105Z 009DEG 11KT 3581 9387 3566 9377

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:26 PM CDT, 45 minutes earlier.

Area forecast discussion, Jul 5, 6:26 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT SAT JUL 5 2008

.DISCUSSION...

&&

.AVIATION...
ONGOING CONVECTION IS LIKELY TO REMAIN JUST WEST OF ARKANSAS TAF SITES
WHILE COVERAGE AND DURATION WARRANT THUNDER IN VICINITY FOR EARLY
EVENING HOURS. PATCHY FOG POSSIBLE TOWARD SUNRISE...OTHERWISE
STRENGTHENING HIGH PRESSURE TOMORROW WILL FURTHER LIMIT AFTERNOON
CONVECTIVE COVERAGE WITH ONLY A CB MENTION FOR EASTERN TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT SAT JUL 5 2008/

DISCUSSION...
MORNING CONVECTION HAS DRIFTED INTO NRN AR...WITH OTHER SCT SHOWERS
NOTED ACROSS ERN KS. SUSTAINED AFTERNOON HEATING AND PRESENCE OF
SEWD MOVING MCV CURRENTLY OVER SERN KS SHOULD SUPPORT ADDITIONAL
THUNDERSTORMS INTO THE EVENING HOURS ALONG THE INSTABILITY AXIS THAT
STRETCHES FROM NE OK INTO WRN AR. WILL TAKE A LAST LOOK AT RADAR
TRENDS BEFORE DECIDING ON FIRST PERIOD POPS.

WARMER AND DRIER CONDITIONS ARE EXPECTED FOR SUNDAY/MONDAY AS THE
UPPER LEVEL RIDGE STRENGTHENS ACROSS THE REGION. MAV NUMBERS
CONTINUE TO LOOK TOO WARM ON AFTERNOON HIGHS...AND WILL CONTINUE TO
UNDERCUT THEM A FEW DEGREES.

LONGER RANGE MODELS CONTINUE TO SUGGEST A WEAKNESS IN THE UPPER
RIDGING/MODEST NWLY FLOW DEVELOPING AROUND MID-WEEK. A WEAK FRONT IS
EXPECTED TO SAG INTO THE AREA BY WEDNESDAY...LINGER FOR A DAY OR
TWO...THEN DISSIPATE OR LIFT N BY THE END OF THE WEEK. THERE REMAINS
SOME UNCERTAINTY AS TOO HOW FAR S ANY BOUNDARY WILL MAKE IT (TYPICAL
FOR THIS TIME OF YEAR)...BUT CHANCE POPS ARE AT LEAST
WARRANTED...WITH BEST CHANCES RUNNING FROM TUESDAY NIGHT INTO
WEDNESDAY.

UPPER RIDGE WILL BUILD BACK IN LATE IN THE WEEK AND INTO NEXT
WEEKEND...WITH MORE SEASONAL TEMPS IN STORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  96  77  94 /  20   0  10  10
FSM   70  94  73  94 /  20  10  10  10
MLC   72  95  74  94 /  20   0  10  10
BVO   68  95  71  94 /  20   0  10  10
FYV   67  90  69  90 /  30   0  10  10
BYV   68  91  70  89 /  30   0  10  10
MKO   70  93  72  93 /  20   0  10  10
MIO   68  94  73  93 /  30   0  10  10
F10   73  94  73  93 /  20   0  10  10
HHW   72  95  74  94 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....21
AVIATION...07
Hazardous weather outlook, Jul 5, 4:54 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT SAT JUL 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
443 PM CDT SAT JUL 5 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING ISOLATED THUNDERSTORMS.

DISCUSSION...
ISOLATED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING EAST OF HIGHWAY 75 IN EASTERN OKLAHOMA AND OVER
NORTHWEST AND WEST CENTRAL ARKANSAS. INSTABILITY OVER THE
REGION WILL SUPPORT A THREAT OF STRONG THUNDERSTORMS WITH
SMALL HAIL AND GUSTY WINDS. THOSE WITH OUTDOOR PLANS SHOULD
REMAIN ALERT TO ISOLATED STORMS AND FIND SHELTER IF LIGHTNING
DEVELOPS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE WILL BRING A FEW DAYS OF QUIET WEATHER BEFORE THE
NEXT UPPER LEVEL SYSTEM MOVES INTO THE REGION DURING THE MIDDLE
OF THE WEEK...BRINGING A CHANCE OF THUNDERSTORMS. A RETURN TO HOT
AND DRY CONDITIONS ARE EXPECTED AGAIN BY THE END OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jul 5, 5:51 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT SAT JUL 5 2008

ARZ019-020-029-052330-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
551 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN SEBASTIAN AND WESTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

AT 551 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF MULBERRY...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL
...PINEY...MULBERRY...CECIL...ALMA AND DYER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3563 9403 3543 9393 3538 9418 3554 9426
TIME...MOT...LOC 2251Z 256DEG 8KT 3550 9409
Special weather statement, Jul 5, 6:08 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT JUL 5 2008

ARZ020-060000-
FRANKLIN AR-
608 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN

AT 608 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PETER PENDER...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...
PETER PENDER...MEG AND CECIL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3539 9380 3532 9380 3531 9381 3531 9390
      3529 9391 3527 9404 3546 9403 3547 9378
      3539 9378
TIME...MOT...LOC 2308Z 270DEG 10KT 3537 9392
Special weather statement, Jul 5, 6:31 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SAT JUL 5 2008

ARZ020-060015-
FRANKLIN AR-
631 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     CENTRAL FRANKLIN

AT 631 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LONELM TO 6 MILES SOUTHEAST OF MEG...MOVING EAST
AT 17 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...ALIX...TAFT...OZARK...MEG...DENNING...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...BARNES
AND WIEDERKEHR VILLAGE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...AND
WILL IMPACT PORTIONS OF INTERSTATE 40 THROUGH CENTRAL FRANKLIN
COUNTY.

LAT...LON 3537 9374 3538 9375 3538 9378 3539 9379
      3535 9380 3531 9390 3559 9398 3568 9372
      3538 9369
TIME...MOT...LOC 2331Z 253DEG 15KT 3558 9393 3534 9381
Special weather statement, Jul 5, 6:40 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT SAT JUL 5 2008

ARZ011-060030-
MADISON AR-
640 PM CDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     MADISON

AT 640 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF HUNTSVILLE TO RED STAR...
MOVING SOUTHEAST AT 9 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...GEORGETOWN...RED STAR...WEATHERS...
HUNTSVILLE...AURORA...BOSTON...WITTER AND JAPTON.

DAMAGE WAS REPORTED AROUND 611 PM IN HINDSVILLE WITH THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3577 9353 3598 9391 3616 9380 3597 9348
TIME...MOT...LOC 2340Z 337DEG 8KT 3605 9381 3584 9355
Local storm report, Jul 5, 6:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     HINDSVILLE              36.14N 93.86W
07/05/2008                   MADISON            AR   LAW ENFORCEMENT

            WFO LZK RELAYED REPORT OF TREES BLOWN OVER, PARTIAL ROOF
            BLOWN OFF OF RESTAURANT AND HIGHWAY 412 BLOCKED FROM
            DEBRIS IN HINDSVILLE.

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:02 PM CDTAreal Flood AdvisoryTSAMadison118 min
Jul 5, 7:35 PM CDTSpecial Weather StatementTSASebastian40 min
Jul 5, 7:45 PM CDTFlash Flood WarningTSAMadison5 hr
Jul 5, 8:32 PM CDTFlash Flood WarningTSABenton5 hr
Jul 5, 8:47 PM CDTAreal Flood AdvisoryTSAFranklin118 min
Jul 5, 9:41 PM CDTAreal Flood AdvisoryTSABenton, Carroll2 hr
Jul 5, 9:46 PM CDTFlash Flood WarningTSABenton, Carroll5 hr
Jul 6, 1:29 AM CDTAreal Flood WarningTSABenton, Carroll6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.